# SDR N93A22022008

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5075
- Aircraft time: 2,948 hours, 998 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 1159SCH23135
- Part serial: 3001
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION FOR LANDING, NOSE LANDING GEAR FAILED TO EXTEND DURING FIRST ATTEMPT.  SECOND ATTEMPT WAS SUCCESSFUL.  DOOR CONTROL VALVE WAS ADJUSTED TO CORRECT PROBLEM.
